| Model Number |
MMT-523RNAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level of 400 mg/dl and the current blood glucose is 105 mg/dl.The customer had no symptoms related to high blood glucose.Customer declined for troubleshooting for high blood glucose level.The insulin pump will not be returned for analysis.